Soliton stability in equations of the KdV type

E. A. Kuznetsov

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)

Abstract

A criterion for soliton stability is presented for equations of the KdV type with arbitrary nonlinearity. It is shown that for the power nonlinearity, soliton instability is closely connected with wave collapse.

Original languageEnglish
Pages (from-to)314-316
Number of pages3
JournalPhysics Letters A
Volume101
Issue number7
DOIs
Publication statusPublished - 9 Apr 1984
Externally publishedYes

Fingerprint

Dive into the research topics of 'Soliton stability in equations of the KdV type'. Together they form a unique fingerprint.

Cite this